About a year back I started taking testosterone and hgh boosting supplments but have noticed a huge increase in acne and skin disorders (rashes , eczema worsening etc) especially the acne over my back and back of shoulders.
Yet without taking these supplements I feel rather drained, depressed, and weak.
Now there is a supplement very popular for the immune system and skin that recharges body called MF3 from Switzerland.
It is supposedly all you need for good health inside and out.
When I take this my skin pigmentation lightens a shade, and skin is softer, the hands and feet and face all exhibit less wrinkles etc.
It does thin the skin to some extent. Used by models around the world.
However even with taking it I have not noticed a decrease in my acne (due to the testosterone and hgh supplements).
I’m wondering if any of you think I should stop testosterone and hgh and what I should do to combat the problems I had before I took them (low sex drive, poor sleep etc).
Supplements for testosterone and hgh production are a waste of money. Plain and simple unless you have some seriously poor diet that is dangerously defficient in things you generally need to survive. There are some compounds that will restore healthy testosterone levels in those with some sort of deficiency, there are some compounds that will increase it (but it’s going to turn into estrogen via aromatization) as for HGH you have plenty as long as your pituitary is healthy, like it’s FULL. What you want is a way to release it. Compound exercise under load can cause this, and so do growth hormone secretagogues [like CJC-1295 2mg (MOD GRF 1-29) NO DAC ].
Any supplement claiming to boost either, that is a pill or spray, might as well be snake oil (with the exception of a few compounds for testosterone boosting, which again if your body doesn’t need it and you aren’t on an aromotase inhibitor it’s going to become estrogen)
I have bipolar (depression and anxiety) and have been taking these supplements to combat these things , imrprove sleep,sex drive etc. But I’m just not happy with whats happening to my skin.. I dont’ feel attractive even though I’m taking these things to build a better body.
I am seriously wondering if its best to stop them. I am just concerned I am going to go downhill if I do (lose muscle, gain fat, worse sleep, worse depression and anxiety). I’ll try to stop them but I think I’ll need to force myself to work out everday to keep up my fitness.
Also is there any way HGH supplement pills can cause acne on back and shoulders? Or do you think its just the testosterone pills?
It’s almost certainly not testosterone related, unless you are on hormone replacement therapy receiving actual testosterone. It’s likely some compound in some drug or supplement you are taking that your body just doesn’t care for.
As long as you have a healthy pituitary gland you should have no problem producing HGH, the problem is getting your body to RELEASE it. This is done by natural pulses, ones induced by heavy exercise and/or by secretagogues (like injectable research peptides, Growth Hormone Releasing Hormones and Growth Hormone Releasing Peptides).
What’s in these ‘testosterone pills’. Sure, D-Aspartic Acid has been shown to increase testosterone 40% after 12 days, as well as Vitamin D3, Resveratrol, DIM, Nettle Root Extract, D-Aspartic Acid, Tocotrienols might increase testosterone based on some studies, unless your body is messed up from steroid abuse, or you are at an age where you could benefit from HRT or have a condition where you could benefit from HRT… increasing testosterone production is only going to increase estrogen levels via aromatization unless you are on a prescription aromotase inhibitor/SERM/SARM.
I’d suspect you are on compounds that are increasing testosterone production, which in tern is being nearly or fully converted to estrogen… the estrogen being what is causing the issues in you. Look at a common method of birth control. Estrogen and progestin. Look at side effects from these birth controls… acne, depression, extreme tiredness/weakness/lack of energy, weight gain or loss etc. Less wrinkles in your skin, might just be water retention from increased estrogen levels.